# SDR ASAA2015110813687

- Difficulty date: November 8, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 25,965 hours, 7,804 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED UPON RECALL.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK ON BOTH TEMP CONTROLLERS REF MM 21-61-00, NO FAULTS FOUND.  GROUND VERIFICATION CHECKS NORMAL.
